# SDR SWIA202157418

- Difficulty date: February 18, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 333-349 S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR21L BACK-UP SILL HAS CORROSION FROM FS333.00 TO FS349.00.   (C-CHECK RO 4/4/2021)    REMOVED AND REPLACED CORRODED BACK-UP SILL WITH NEW REPLACEMENT SILL (P/N SH670-31823-1) ONTO STGR21L BETWEEN FS333.00 AND FS349.00 WITH ALL NEW HARDWARE, REF BOMBARDIER DWG# SH670-31810 REV Y AND CRJ700 SRM'S 51-42-06-001-001 A01 AND 51-42-21-001-001 A01. SEE CONTINUATION CARD FOR FURTHER DETAILS. / SKYCARD 51-900-1002-SKY COMPLIED WITH.
